I ended up in the er on 6/10/2011 with severe edema and again on 7/5/2011 for the same reason. I am was told that I have lymphedema. It is hard for me to accept this diagnosis since all my problems started when I began taking synthroid and saphris. I am very nervous and was wondering wether anyone else has experienced what I am going through.
I have no idea about your lymphedema, but I do take synthroid along with other meds. Wish I could help but I would definitely get an extreme MANNLY attitude with the doctor next time. I'm going to take the advise from Sweetlemon gave me and do the same this Friday. I'm not leaving the hospital till I get an answer, even if it's the wrong one. But I'm at my wits end and I'm taking hostages with me. Just kidding, I've been watching 'Dirty Harry' movies all day, though do get firm, sometimes it works.
Please hang in there,
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 2 answers
Posted 1 Sep 2011 • 2 answers
Posted 27 Mar 2016 • 4 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer
Posted 19 Aug 2016 • 1 answer